Wednesday, May 15th

3:00pm—6:00pm	Registration
4:00pm	Facility Access (approximate time)

Thursday, May 16th

7:00am—5:00pm	Registration	
7:15am Drivers'	MeetingTest Da	y Drivers-Medical Bldg
9:30am—5:00pm	Tech Inspection	(Log Books by Appt.)
8:00am—6:00pm	TEST DAY/DOI	P/TOP/DE

Friday, May 17th

/:00am5:00pm	Registration	
7:30am-11:30am / 2	1:30pm-5:00pm	Tech Inspection
		(Log Books by Appt.)

. .

11:40am-1:00pm	LUNCH BREA	AK
11:45am	Mandatory Dri	ver Meeting- R. A. Center
12:00pm1:00pm	SVRA Track Te	ouring
1:00pm	Group 1, PW	Qualifying 1
1:25pm	Group 2, 7b	Qualifying
1:50pm	Group 3, 4	Qualifying
2:15pm	Group 5, 7a	Qualifying
2:40pm	Group 6, 10	Qualifying
3:05pm	Group 9	Qualifying
3:30pm	Group 8	Qualifying
3:55pm	Group 11	Qualifying
4:20pm	Group 1, PW	Qualifying 2
4:45pm	Group 2	Qualifying 2
5:10 pm	Group 8	Qualifying 2

Saturday, May 18th

7:30am—3:00pm	Registration	
9:30am—11:00am	Tech Inspection	(Log Books by Appt)

8:00am	Group 3,4	Qualifying 2
8:25am	Group 5	Qualifying 2
8:50am	Group 6, 10	Qualifying 2
9:15am	Group 9	Qualifying 2
9:40am	Group 7a	Qualifying 2
10:05am	Group 11	Qualifying 2
10:30am	Group 1, PW	Race 1
11:00am	Entry deadline for Dair	ryland Classic Enduro (Sat.)
11:00am	Group 3, 4	Race 1 **
11:45pm—	12:45pm LUNCH B	REAK SVRA Track Touring

Saturday, continued Race 1 ** 12:45pm Group 2,7b 1:15pm Group 8 Race 1 1:45pm Group 5 Race 1 Race 1 ** 2:15pm Group 6, 10 2:30pm Entry deadline for BADGER Historic Enduro (Sun.) Group 9 2:45pm Race 1 3:15pm Group 7a Race 1 Group 11 3:45pm Race 1 4:30pm—6:00pm Dairyland Classic Enduro 90 minutes End.#1 (Groups. 1,2,3,4,5a,8-----(2 pit stops) Event Party-presented by "race-cars.com" 6:30pm at the Road America Center Sunday, May 19th 8:00am-12 noon Registration 8:00am---8:15am Hardship Sign up reqiured Race 2 ** 8:15am Group 2,7b Race 2 ** 8:45am Group 3, 4 9:15am Group 1, PW Race 2 10:00—12:00pm Road America Badger Enduro for Historic GT/GTP 2 hours---3 pit stops End.# 2 (Groups 5b,6,7,9,10,11) 12:15pm Group 8 Race 2 12:45-1:45pm LUNCH BREAK & SVRA Track Touring PORSCHE 911 Birthday Bash Race 1:45pm 30 minutes All true Porsche 911's Race 2 2:15pm Group 9 2:45pm Group 6, 10 Race 2 ** 3:15pm Group 5 Race 2 3:45pm Group 7a Race 2 4:15pm Group 11 Race 2 4:45PM End of Track Activities RACE RUN GROUPS-ROAD AMERICA SVRA Group 1, Pre War SVRA Group 2, 7b ** (7/ASR, 7/BSR, 7/M) SVRA Group 3, 4 ** SVRA Group 5 SVRA Group 6 & 10 ** SVRA Group 7a (7/S2, HS2) SVRA Group 8 SVRA Group 9 SVRA Group 11 Enduro Group Split: 5a (5/FM, BSR,CSR), 5b (5/ASR, GT)

Note: some combined Groups will be split on the false grid for Practice and Qualifying Sessions. ** Split start--2 Pace Cars--if deemed necessary Run Groups are Subject to Change based on Entries.